# SDR MASA200700798

- Difficulty date: November 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 3,147 hours, 2,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7139 IAD-RDU - UNUSUAL ODOR IN GALLEY DURING FLIGHT.  MX PERFORMED OPS CHECKS OF AIR CONDITIONING, GALLEY HEAT, AND RECIRC SYSTEMS.  NO UNUSUAL SMELLS NOTED.
